# SDR 97UAL900831

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flow Valve
- Part number: 1121
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A-SYSTEM HYDRAULIC QUANTITY WENT TO ZERO WHEN PUMPS SWITCHED ON.  RETURNED TO MHT.  *S/D*  REPLACED THE FLAP FLOW LIMITING VALVES (P/N 1121 AND 2-10-9.5).  ALSO, CHECKED A CASE DRAIN FILTERS.  CHECKED BOTH A AND B SYSTEMS.
